# SDR CIEA200500008

- Difficulty date: July 1, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N203LG
- Make and model: Beech B200
- Aircraft serial: BB926
- Aircraft time: 7,511 hours, 7,106 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 50430043547
- Condition: Cracked
- Location: Cabin Door
- Part time: 7,511 hours, 7,106 cycles
- Component: Door, Beech
- Component part number: 10143010333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LANDING ATTEMPTED TO CLOSE MAIN CABIN ENTRY DOOR & HAD DIFFICULTY.  A 5 INCH CRACK NEAR AFT, BOTTOM END OF DOOR, WHERE HINGE IS ATTACHED.  DAMAGED - ENTRY DOOR HINGE HALF FOUND 8 INCH CRACK RESULTING IN CRACK GOING THRU 8 RIVETS AFT OF DOOR FWD.  DOOR CHANNEL, 5 INCH CRACK EXTENDING FROM 1ST RIVET FWD OF AFT END OF DOOR FWD THRU 5 RIVETS.  DOOR SKIN HAD OVERSIZED RIVET HOLES, SMALL CRACKS, LESS THAN .125 INCH.  OUTER SKIN .040 THICK.  DOOR HINGE .065 THICK.  DOOR CHANNEL .050 THICK.  FLEXING HINGE, ROTATES AROUND SINGLE ROW OF RIVETS, UNTIL IT FAILS.  HINGE IS BETWEEN .040 SKIN & .050 CHANNEL.  HINGE FAILS, POSSIBILITY OF LOOSING PRESSURIZATION.   REVIEW OF RECORDS, HINGE HAD NEVER BEEN REPLACED.
